Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hikaya

Accutane and recurring chest pain

Recommended Posts

I have been experiencing pain in the upper right side of my chest on and off since I started taking accutane. It begins as accute pain, usually, when I wake up, then it subsides. The other day I thought it may be heartburn so I took some antacid and that helped. But, I have never had heartburn before and latley, it has been happening more frequently and I am worried. I am going to the doctor tomorrow, but I was wondering if anyone else has experienced the same thing? :) I am finishing the third month of treatment at 80mg/day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×